Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Birmingham, AL

April 11, 20115 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 11, 2011, 6:13 PM CDT for 5 counties in Alabama. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2011, 6:13 PM CDT (23:13 UTC)
Expired
Apr 11, 2011, 7:00 PM CDT
In force
47 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Greene County, AL, Jefferson County, AL, Pickens County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 39 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 6:30 PM CDTTSTM WND DMGCoker, ALTREES DOWN ALONG SIPSEY VALLEY ROAD, COUNTY ROAD 140, PATE ROAD,ROMULUS ROAD, AND SAM SUTTON ROAD.
Apr 11, 6:31 PM CDTTSTM WND DMG4 Nne Holt, ALNUMEROUS TREES DOWN AROUND LAKE NICOL.
Apr 11, 6:31 PM CDTTSTM WND DMG6 W Northport, ALTREES DOWN ALONG SIPSEY VALLEY ROAD AND COUNTY ROAD 140.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 4:05 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-684 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WUUS54 KBMX 112313
SVRBMX
ALC007-063-073-107-125-120000-
/O.NEW.KBMX.SV.W.0137.110411T2313Z-110412T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT MON APR 11 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BIBB COUNTY IN CENTRAL ALABAMA...
  EXTREME NORTH CENTRAL GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
  EAST CENTRAL PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 700 PM CDT

* AT 611 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR GORDO...AND MOVING EAST AT 60
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTHPORT...TUSCALOOSA...HOLT...HUEYTOWN...BESSEMER...COKER...LAKE
  LURLEEN STATE PARK AND LAKE TUSCALOOSA BINION CREEK LANDING.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBER 1...
INTERSTATE 20 EXIT NUMBERS 68 THROUGH 113...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
PICKENS COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR WESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3357 8698 3330 8693 3329 8693 3327 8697
      3325 8698 3325 8702 3317 8702 3317 8698
      3308 8801 3336 8802
TIME...MOT...LOC 2313Z 260DEG 51KT 3328 8783

$$

GOGGINS
2 follow-up statements
303 
WWUS54 KBMX 112327
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT MON APR 11 2011

ALC063-107-112337-
/O.CAN.KBMX.SV.W.0137.000000T0000Z-110412T0000Z/
GREENE AL-PICKENS AL-
627 PM CDT MON APR 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PICKENS AND
EXTREME NORTH CENTRAL GREENE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3357 8698 3329 8693 3327 8697 3325 8698
      3325 8702 3317 8702 3317 8698 3310 8777
      3340 8780
TIME...MOT...LOC 2327Z 260DEG 51KT 3331 8759

$$

ALC007-073-125-120000-
/O.CON.KBMX.SV.W.0137.000000T0000Z-110412T0000Z/
BIBB AL-TUSCALOOSA AL-JEFFERSON AL-
627 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON...CENTRAL TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES UNTIL
700 PM CDT...

AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR LAKE LURLEEN STATE PARK...OR 5
MILES NORTHWEST OF NORTHPORT...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  TUSCALOOSA...HOLT...HUEYTOWN...BESSEMER...BRYANT DENNY STADIUM...
  MCFARLAND MALL...UNIVERSITY MALL...DEERLICK CREEK CAMPGROUNDS...
  LAKE WILDWOOD AND COALING.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBER 1...
INTERSTATE 20 EXIT NUMBERS 68 THROUGH 110...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3357 8698 3329 8693 3327 8697 3325 8698
      3325 8702 3317 8702 3317 8698 3310 8777
      3340 8780
TIME...MOT...LOC 2327Z 260DEG 51KT 3331 8759

$$

27
685 
WWUS54 KBMX 112345
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON APR 11 2011

ALC007-073-125-120000-
/O.CON.KBMX.SV.W.0137.000000T0000Z-110412T0000Z/
BIBB AL-TUSCALOOSA AL-JEFFERSON AL-
645 PM CDT MON APR 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON...CENTRAL TUSCALOOSA AND NORTH CENTRAL BIBB COUNTIES UNTIL
700 PM CDT...

AT 643 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
6 MILES SOUTHWEST OF BULL CITY...OR 13 MILES NORTHEAST OF HOLT...
MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  HUEYTOWN...BESSEMER...VANCE...BULL CITY...ABERNANT...WOODSTOCK
  JUNCTION...LAKE VIEW...OAK GROVE...NORTH JOHNS AND TANNEHILL
  IRONWORKS STATE PARK.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBER 1...
INTERSTATE 20 EXIT NUMBERS 73 THROUGH 110...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN ALABAMA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3357 8698 3329 8693 3327 8697 3325 8698
      3325 8702 3317 8702 3317 8698 3314 8754
      3345 8755
TIME...MOT...LOC 2345Z 260DEG 51KT 3335 8729

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:49 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 11, 2:49 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
249 PM CDT MON APR 11 2011

.DISCUSSION...

ENVIRONMENT WILL SLOWLY DESTABILIZE ACROSS THE AREA THRU THE
REMAINDER OF THE AFTN AS THE CAPE THAT HAS BEEN IN PLACE ALL DAY
FINALLY ERODES. SQUALL LINE HAS HAD A HARD TIME PROGRESSING EWD THUS
FAR BUT IS EXPECTED TO PICK UP FORWARD SPEED AS THE DAY PROGRESSES
AND THE SFC RIDGE BREAKS DOWN. PREVIOUS TIMING FOR THE WRN HALF OF THE
CWA HAS BEEN PUSHED BACK TO ACCOUNT FOR THIS SLOWER TREND. HOWEVER
TIMING IN THE EAST IS STILL REPRESENTATIVE. STRONG SWRLY WINDS AND
DRY AIR ALOFT WILL KEEP THE DAMAGING WIND THREAT HIGH. SOME LARGE
HAIL IS ALSO POSSIBLE BUT TO A SMALLER DEGREE THAN THE WINDS.
ISOLATED TORNADOES AND FLOODING WILL PRESENT THE LOWEST THREAT WITH
THIS SYSTEM. THE LINE SHOULD MOVE QUICKLY ENOUGH THRU THE AREA TO
PREVENT ANY WIDESPREAD FLOODING CONCERNS...BUT TRAINING CELLS COULD
LEAD TO SOME BRIEF LOCALIZED FLASH FLOODING ISSUES. EVEN THOUGH THE
THREAT FOR TORNADOES IS RATHER LOW...THERE IS THE POSSIBILITY OF A
BRIEF SPIN-UP WITHIN THE LINE...ESPECIALLY W OF I-65.

MORE PLEASANT WEATHER IS IN STORE ON TUE AS A SLIGHTLY DRIER AND
COOLER AIR MASS FILTERS INTO THE REGION. TEMPS WILL NOT DROP
SIGNIFICANTLY BUT THEY SHOULD AT LEAST FALL BACK TO NORMAL FOR THIS
TIME OF YEAR...WITH HIGHS IN THE UPPER 60S NORTH TO MID 70S SOUTH.
SFC HIGH PRESSURE WILL STICK AROUND THRU WED AND THEN BEGIN TO PUSH
OFF TO THE E AS THE NEXT STORM SYSTEM TAKES SHAPE TO OUR W. THE SFC
LOW ASSOCIATED WITH THIS SECOND SYSTEM WILL TRACK EWD DRAGGING
ANOTHER COLD FRONT THRU THE AREA LATE IN THE WEEK. MODEL DIFFERENCES
ARE STILL TOO GREAT FOR DETERMINING ANY DETAILS...BUT IT DOES APPEAR
THAT THE FRONT AND ASSOCIATED SHOWERS/STORMS WILL MOST LIKELY MOVE
THRU LATE FRI. THIS SCENARIO WOULD PAVE THE WAY FOR A FAIRLY NICE
AND QUIET WEEKEND ACROSS CENTRAL ALABAMA. THIS IS UNLESS MODELS
BEGIN TO SLOW THE SYSTEM DOWN...WHICH THEY TEND TO DO.

19

&&

.AVIATION...
18Z TAF DISCUSSION.

PRESSURE GRADIENT AHEAD OF DEVELOPING STORM SYSTEM WILL ALLOW BREEZY
CONDITIONS TO DEVELOP. SOUTH TO SOUTHWEST WINDS WILL GRADUALLY
INCREASE AS MIXING DEEPENS THIS AFTERNOON. LOOK FOR SUSTAINED WINDS
14 TO 18KTS...WITH GUSTS UP TO 28KTS OR SO LATE THIS AFTERNOON. WIND
SHIFT WITH COLD FRONT WEST/NORTHWEST STARTING AROUND 02Z AT BHM/TCL
AND PROGRESSING EASTWARD TO NEAR TOI BY 06Z. WINDS AROUND 10KTS.

THUNDERSTORMS/BROKEN SQUALL LINE WILL BE CONFINED TO AREAS ALONG AND
JUST AHEAD OF THE FRONT. MENTIONED VCTS IN THE 21-00Z FRAME. GAVE
ALL TERMINALS PREVAILING THUNDER DUE TO CONFIDENCE IN FORCING AND
DEVELOPMENT RANGING FROM 22-03Z. MAY NEED TO BE ADJUSTED AS THE LINE
GETS DEVELOPED BUT PUT IN BEST POTENTIAL.

POST FRONTAL STRATOCUMULUS WILL INVADE CENTRAL ALABAMA AFTER 3 TO
6Z. MAY SEE CLEARING 15Z BUT LEFT OUT OF THE TAFS FOR NOW.  LOOK FOR
THIS ADDITION IN LATER TERMINAL RELEASES.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     54  67  40  74  47 /  80  10   0   0   0
ANNISTON    55  69  44  77  49 /  80  10   0   0   0
BIRMINGHAM  54  71  44  77  51 /  70  10   0   0   0
TUSCALOOSA  53  74  45  78  51 /  50   0   0   0   0
CALERA      54  71  45  76  49 /  80   0   0   0   0
AUBURN      57  71  47  76  51 /  80   0   0   0   0
MONTGOMERY  56  76  48  80  50 /  80   0   0   0   0
TROY        57  74  46  79  51 /  80   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ALL OF CENTRAL ALABAMA.

&&

19/16
Hazardous weather outlook, Apr 11, 4:55 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT MON APR 11 2011

ALZ011>015-017>050-130000-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
455 PM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA
THROUGH MUCH OF TONIGHT. THE HAZARDOUS THREATS WITH THESE STORMS
INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO
POSSIBLE EMBEDDED WITHIN THE LINE OF THUNDERSTORMS. THE IMPACTS LAST
INTO THE EARLY EVENING ACROSS THE NORTHWEST...AND LAST UNTIL AROUND
1 AM OR LATER ACROSS THE SOUTHEAST. THESE STORMS WILL FORM ALONG AND
AHEAD OF A COLD FRONT THAT WILL MOVE WEST TO EAST THROUGH TONIGHT.

WINDY CONDITIONS ARE EXPECTED TONIGHT. SOUTH TO SOUTHWEST WINDS OF
15 TO 20 MPH WITH GUSTS OF 30 TO 35 MPH ARE ANTICIPATED AHEAD OF THE
COLD FRONT. THESE WINDS ARE EXPECTED OUTSIDE THE THUNDERSTORM AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WINDY CONDITIONS ARE POSSIBLE BEHIND A STRONG COLD FRONT ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
CONTINUE TO BE NECESSARY TONIGHT DUE TO THE SEVERE WEATHER THREAT.

08/MNK

In the hours before

Special weather statement, Apr 11, 5:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
512 PM CDT MON APR 11 2011

ALZ011>015-112300-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
512 PM CDT MON APR 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...WINSTON...
LAMAR...NORTHWESTERN WALKER AND NORTHERN FAYETTE COUNTIES UNTIL 600
PM CDT...

AT 507 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HAMILTON TO CALEDONIA...AND
MOVING EAST AT 60 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  VERNON...
  WINFIELD...
  HALEYVILLE...
  LYNN...
  CARBON HILL...

&&

LAT...LON 3371 8826 3416 8801 3431 8726 3430 8711
      3422 8710 3380 8734 3361 8827
TIME...MOT...LOC 2212Z 256DEG 50KT 3410 8795 3370 8816

GOGGINS
Local storm report, Apr 11, 6:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT MON APR 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     ALICEVILLE              33.13N 88.16W
04/11/2011                   PICKENS            AL   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN AND AROUND ALICEVILLE

&&

HB

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:52 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more20 hr
Apr 11, 5:12 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston48 min
Apr 11, 5:36 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa39 min
Apr 11, 5:42 PM CDTTornado WarningBMXFayette, Walker22 min
Apr 11, 6:08 PM CDTTornado WarningBMXGreene, Pickens, Tuscaloosa37 min
Apr 11, 6:17 PM CDTSpecial Weather StatementBMXBlount, Walker43 min
Apr 11, 6:38 PM CDTTornado WarningBMXBibb, Tuscaloosa29 min
Apr 11, 6:43 PM CDTTornado WarningBMXGreene, Hale15 min
Apr 11, 6:43 PM CDTTornado WarningBMXBibb, Hale, Tuscaloosa14 min
Apr 11, 6:48 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Dallas, Greene, Hale, Jefferson and 5 more57 min
Apr 11, 6:52 PM CDTTornado WarningBMXBlount38 min
Apr 11, 6:53 PM CDTTornado WarningBMXJefferson, Tuscaloosa52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.